Alert archive / Iowa / Areal Flood Warnings in 2016

Areal Flood Warning 9, NWS La Crosse, WI

August 24, 2016Fayette County, Iowa

NWS La Crosse, WI issued this areal flood warning at Aug 24, 2016, 3:36 AM CDT for Fayette County, Iowa. It was in force for 32 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 24, 2016, 3:36 AM CDT (08:36 UTC)
Expired
Aug 25, 2016, 11:30 AM CDT
In force
32 hr
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Flood severity
None

County Fayette County, IA

The radar

The La Crosse radar (KARX), 113 km from the middle of the area, began a volume at 08:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 8.6 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2016-08-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 83 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2016-08-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
83 J/kg
Mixed-layer CIN
-226 J/kg
Mixed-layer LCL
974 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
201 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

399 
WGUS43 KARX 240836
FLWARX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
336 AM CDT WED AUG 24 2016

IAC065-241730-
/O.NEW.KARX.FA.W.0009.160824T0836Z-160824T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FAYETTE IA-
336 AM CDT WED AUG 24 2016

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* FLOOD WARNING FOR...
  NORTHERN FAYETTE COUNTY IN NORTHEASTERN IOWA...

* UNTIL 1230 PM CDT WEDNESDAY

* AT 334 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN WHICH WILL CAUSE FLOODING OVER PORTIONS OF NORTHERN
  FAYETTE COUNTY. FLOOD WATERS ARE MOVING DOWN THE TURKEY RIVER. BE
  ALERT FOR RISING WATER AND BE READY TO MOVE TO HIGHER GROUND.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 4286 9208 4308 9208 4308 9161 4284 9161

$$

WETENKAMP
6 follow-up statements
495 
WGUS83 KARX 241041
FLSARX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
541 AM CDT WED AUG 24 2016

IAC065-241730-
/O.CON.KARX.FA.W.0009.000000T0000Z-160824T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FAYETTE IA-
541 AM CDT WED AUG 24 2016

...A FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT WEDNESDAY FOR
NORTHERN FAYETTE COUNTY...

AT 537 AM CDT...HEAVY RAIN HAS LED TO FLOODING ACROSS PORTIONS OF
NORTHERN FAYETTE COUNTY. 

FLOOD WATERS ARE MOVING DOWN THE TURKEY RIVER. MODERATE TO MAJOR
FLOODING IS POSSIBLE. AVOID FLOODED AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 4286 9208 4308 9208 4308 9161 4284 9161

$$

WETENKAMP
283 
WGUS83 KARX 241212
FLSARX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
712 AM CDT WED AUG 24 2016

IAC065-241730-
/O.CON.KARX.FA.W.0009.000000T0000Z-160824T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FAYETTE IA-
712 AM CDT WED AUG 24 2016

...A FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT FOR NORTHERN
FAYETTE COUNTY...

AT 708 AM CDT...HEAVY RAIN HAD LED TO FLOODING ALONG THE TURKEY
RIVER ACROSS PORTIONS OF NORTHERN FAYETTE COUNTY. 

FLOOD WATERS ARE MOVING DOWN THE TURKEY RIVER. SEEK HIGHER GROUND IF
YOU ARE IN A FLOOD PRONE AREA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4286 9208 4308 9208 4308 9161 4284 9161

$$

WETENKAMP
929 
WGUS43 KARX 241707
FLWARX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
1207 PM CDT WED AUG 24 2016

IAC065-251630-
/O.EXT.KARX.FA.W.0009.000000T0000Z-160825T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FAYETTE IA-
1207 PM CDT WED AUG 24 2016

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS EXTENDED THE

* FLOOD WARNING FOR...
  NORTHERN FAYETTE COUNTY IN NORTHEASTERN IOWA...

* UNTIL 1130 AM CDT THURSDAY

* AT 1156 AM CDT...EMERGENCY MANAGEMENT OFFICIALS REPORTED
  SANDBAGGING ALONG THE LITTLE TURKEY CREEK AT WAUCOMA...AS WATER
  WAS RISING FROM THE OVERNIGHT HEAVY RAINFALL.  

* RAINFALL HAS CAUSED MANY CREEKS TO BE 7 TO 10 FEET ABOVE NORMAL
  LEVELS IN THE TURKEY RIVER SYSTEM. THEREFORE...FLOODING IS
  EXPECTED TO THOSE IN NORTHERN FAYETTE COUNTY NEAR...       
  CRANE CREEK...
  LITTLE TURKEY CREEK...
  OR ANY OTHER SMALLER FEEDER CREEK TO THE TURKEY RIVER.

* BECAUSE THE LARGE AMOUNT OF WATER WILL TAKE TIME TO MOVE THROUGH
  THE SYSTEM...THIS FLOOD WARNING HAS BEEN EXTENDED UNTIL THURSDAY
  AT 1130 AM. FLOODING IS EXPECTED TO WORSEN TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4286 9208 4308 9208 4308 9161 4284 9161

$$

DAB
917 
WGUS83 KARX 242036
FLSARX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
336 PM CDT WED AUG 24 2016

IAC065-251630-
/O.CON.KARX.FA.W.0009.000000T0000Z-160825T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FAYETTE IA-
336 PM CDT WED AUG 24 2016

...A FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT THURSDAY FOR
NORTHERN FAYETTE COUNTY...

THE TURKEY RIVER AND CREEKS REMAIN A PROBLEM IN NORTHERN FAYETTE
COUNTY. SPILLVILLE ON THE TURKEY RIVER CRESTED AT A RECORD HIGH
LEVEL TODAY...AND THIS WATER IS ROUTING INTO NORTHERN FAYETTE COUNTY
TONIGHT. 

RAINFALL HAS CAUSED MANY CREEKS TO BE 7 TO 10 FEET ABOVE NORMAL
LEVELS IN THE TURKEY RIVER SYSTEM. THEREFORE...FLOODING IS EXPECTED
TO THOSE IN NORTHERN FAYETTE COUNTY ALONG THE TURKEY RIVER SYSTEM...
CRANE CREEK...LITTLE TURKEY CREEK...OR ANY OTHER SMALLER FEEDER
CREEKS. ROADS ARE CLOSED OR WASHED OUT. 

OVERNIGHT RIVER RISES ARE EXPECTED. EXTREME CAUTION SHOULD BE  USED
IF TRAVELING IN NORTHERN FAYETTE COUNTY...ESPECIALLY TONIGHT IN THE
DARKNESS. ROADS MAY BE WASHED AWAY OR WATER COVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

LAT...LON 4286 9208 4308 9208 4308 9161 4284 9161

$$

BAUMGARDT
237 
WGUS83 KARX 250204
FLSARX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
904 PM CDT WED AUG 24 2016

IAC065-251630-
/O.CON.KARX.FA.W.0009.000000T0000Z-160825T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FAYETTE IA-
904 PM CDT WED AUG 24 2016

...A FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT THURSDAY FOR
NORTHERN FAYETTE COUNTY...

WATER LEVELS CONTINUE TO RISE ALONG THE TURKEY RIVER ACROSS ALL OF
NORTHERN FAYETTE COUNTY...AS WELL AS NEARBY FEEDER CREEKS. THE RIVER
AT SPILLVILLE EARLIER CRESTED AT A RECORD LEVEL...WITH DOWNSTREAM
WATER LEVELS RISING RAPIDLY AT ELDORADO WHERE THE RIVER HAS
REACHED MAJOR FLOOD STAGE AS OF EARLY EVENING.

THROUGH THE NIGHTTIME HOURS...EXPECT WATER LEVELS TO CONTINUE RISING
ALONG THE TURKEY RIVER SYSTEM... CRANE CREEK...AND ANY OTHER SMALLER
FEEDER CREEKS. NUMEROUS ROADS ARE CLOSED OR WASHED OUT AND OTHERS
ARE LIKELY TO BECOME SUBMERGED TONIGHT AS WATER APPROACHES CLERMONT
AND ELGIN.

EXTREME CAUTION SHOULD BE USED IF TRAVELING IN NORTHERN FAYETTE
COUNTY INTO THURSDAY MORNING...PARTICULARLY OVERNIGHT IN THE
DARKNESS. NEVER DRIVE YOUR VEHICLE INTO FLOOD WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST
FLOOD DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4286 9208 4308 9208 4308 9161 4284 9161

$$

DL
116 
WGUS83 KARX 250944
FLSARX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
444 AM CDT THU AUG 25 2016

IAC065-251630-
/O.CON.KARX.FA.W.0009.000000T0000Z-160825T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FAYETTE IA-
444 AM CDT THU AUG 25 2016

...A FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT THURSDAY FOR
NORTHERN FAYETTE COUNTY...

MAJOR FLOODING CONTINUES ALONG THE TURKEY RIVER THIS MORNING. WATER
LEVELS CONTINUE TO EDGE UPWARD AT ELDORADO...CLERMONT...AND ELGIN.
FURTHER UPSTREAM THE RIVER HAS CRESTED AT SPILLVILLE AND IS STARTING
TO SLOWLY FALL. 

FLOODING CONTINUES ALONG SOME TRIBUTARIES TO THE TURKEY
RIVER...INCLUDING CRANE CREEK. 

ROAD CLOSURES ARE IN EFFECT ACROSS PORTIONS OF NORTHERN FAYETTE
COUNTY INCLUDING GREAT RIVER ROAD.  DO NOT DRIVE AROUND BARRICADES.
AVOID FLOODED AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.

&&

LAT...LON 4286 9208 4308 9208 4308 9161 4284 9161

$$

WETENKAMP

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this areal flood warning went out at Aug 24, 2:36 AM CDT, 1 hour earlier.

Area forecast discussion, Aug 24, 2:36 AM CDT, 1 hour before
Area Forecast Discussion
National Weather Service La Crosse WI
236 AM CDT WED AUG 24 2016

.SHORT TERM...(Today and Tonight)
Issued at 236 AM CDT Wed Aug 24 2016

Dealing with major flash flood scenario across northeast tier of
counties in Iowa early this morning with large swath of 4"+
rainfalls likely. Already issued some site specific river flood
warnings but amount of impact likely to be seen after daybreak
today.

Area is primed with bulls-eye of precipitable water near 2" and low
level jet impacting outflow boundary from nearly steady state
convection. To the south of convection steady low level inflow with
70+ surface dew points continues to advect into this east-west
orientated line of storms. Legacy rainfall estimates off radar are
underestimating rainfall while Dual Pol is just a bit high. Needless
to say, combination of watches and warnings are in effect.

Closed low continues to slowly move east across southern Canadian
prairies leaving western Great Lakes in southwest flow and favorable
jet dynamics for good updrafts/lift. Minor waves moving through this
flow spawned earlier convection, but low level moisture transport
starts to shift east gradually this morning so feeling is convection
will gradually end from west to east to follow suit.

Lower confidence on how later in the day will pan out with some
short term guidance suggesting another wave could advect northeast
in flow and work on slow moving frontal boundary. While rain threat
will shift east, continued small risks in south and southeast areas.

Cooler and drier air begins to shift in for tonight and push any
remaining rain threats off to the southeast.

.LONG TERM...(Thursday through Tuesday)
Issued at 236 AM CDT Wed Aug 24 2016

Medium range guidance suggests closed low opens up and moves east
along US and Canadian border for latter part of week. This will mean
quiet few days with short term upper ridge returning into Friday.
May see some early morning valley fog setup but did not have time to
work those details into the forecast database right now. Will have
to add these features as time permits.

Next wave enters the picture by Friday night with moisture transport
returning. This is a quick moving wave and threat of any severe
weather for Saturday time frame may not fall into place with limited
moisture return. Again, this will have to be watched for later
detail.

Early next week looking quiet behind wave.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
Issued at 1231 AM CDT Wed Aug 24 2016

Showers and storms continue to work across the region but will
gradually fade the next few hours, allowing for lower stratus to
develop in their wake. For the moment, continue to expect ceilings
to lower to MVFR at LSE and likely IFR for RST, but confidence in
how long those lower ceilings stick around today remains low.
Should see quick improvement into the afternoon as a cold front
arrives and much drier air sweeps across the area.

&&

.HYDROLOGY...
Issued at 236 AM CDT Wed Aug 24 2016

Copious amounts of rain overnight have led to widespread and serious
flash flooding in far northeastern Iowa into southwest Wisconsin.
Rivers on the rise and site specific forecasts put together to get
some flood warnings out with as much lead time as we could.

Some locations could have moderate to major flooding very quickly
today with 5"+ rainfall totals still coming in. Warnings will
continue for much of the region for awhile this morning.

Forecasts from the River Forecast center will be made available as
soon as possible.

&&

.ARX Watches/Warnings/Advisories...
WI...Flash Flood Watch until Noon CDT today for WIZ053>055.

MN...None.
IA...None.
&&

SHORT TERM...Shea
LONG TERM...Shea
AVIATION...Lawrence
HYDROLOGY...Shea
Hazardous weather outlook, Aug 24, 1:32 AM CDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
132 AM CDT WED AUG 24 2016

IAZ018-019-029-030-MNZ079-086>088-WIZ017-029-032>034-041>044-061-
251200-
FLOYD-CHICKASAW-FAYETTE-CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-GRANT-
132 AM CDT WED AUG 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
IOWA...NORTHEAST IOWA...SOUTHEAST MINNESOTA...CENTRAL WISCONSIN...
NORTH CENTRAL WISCONSIN...SOUTHWEST WISCONSIN AND WEST CENTRAL
WISCONSIN.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED. STORMS COULD BE STRONG WITH
LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE WILL BE CHANCES FOR THUNDERSTORMS WEDNESDAY AND FROM LATER
FRIDAY NIGHT INTO TUESDAY. A FEW STORMS ACROSS NORTHEAST IOWA AND
FAR SOUTHWEST WISCONSIN MAY BE STRONG ON WEDNESDAY WITH GUSTY
WINDS AND LOCALLY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

RAINFALL REPORTS WOULD BE APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

IAZ008>011-MNZ094>096-WIZ053>055-251200-
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-MOWER-FILLMORE-HOUSTON-
VERNON-CRAWFORD-RICHLAND-
132 AM CDT WED AUG 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
IOWA...NORTHEAST IOWA...SOUTHEAST MINNESOTA AND SOUTHWEST
WISCONSIN.

.DAY ONE...TONIGHT

THUNDERSTORMS WITH HEAVY RAINFALL LEADING TO FLASH FLOODING IN
SOME AREAS. BE ALERT FOR RISING WATER LEVELS AND BE PREPARED TO
MOVE TO HIGHER GROUND. FLOODING IS ESPECIALLY DIFFICULT TO
RECOGNIZE AT NIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE WILL BE CHANCES FOR THUNDERSTORMS WEDNESDAY AND FROM LATER
FRIDAY NIGHT INTO TUESDAY. A FEW STORMS ACROSS NORTHEAST IOWA AND
FAR SOUTHWEST WISCONSIN MAY BE STRONG ON WEDNESDAY WITH GUSTY
WINDS AND LOCALLY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

REPORTS OF FLOODING WOULD BE APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

WETENKAMP

In the hours before

Local storm report, Aug 24, 2:26 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
226 AM CDT WED AUG 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0226 AM     FLASH FLOOD      LANSING                 43.36N 91.22W
08/24/2016                   ALLAMAKEE          IA   TRAINED SPOTTER

            5.2 INCHES OF RAIN. FLOODING IN LANSING .

&&

NWS LA CROSSE WI
IRIS SYSTEM
Local storm report, Aug 24, 3:06 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
306 AM CDT WED AUG 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     FLASH FLOOD      WAUKON                  43.27N 91.48W
08/24/2016                   ALLAMAKEE          IA   FIRE DEPT/RESCUE

            SEVERAL REPORTS OF RESCUES UNDERWAY NEAR
            WAUKON. EXACT NATURE UNKNOWN.

&&

LAWRENCE
Local storm report, Aug 24, 3:11 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
311 AM CDT WED AUG 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 AM     FLASH FLOOD      2 N LANSING             43.39N 91.23W
08/24/2016                   ALLAMAKEE          IA   911 CALL CENTER

            MUDSLIDE REPORTED NORTH OF TOWN

&&

SHEA
Local storm report, Aug 24, 3:13 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
313 AM CDT WED AUG 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 AM     FLASH FLOOD      2 SE BELL CENTER        43.27N 90.81W
08/24/2016                   CRAWFORD           WI   LAW ENFORCEMENT

            MUD SLIDE WITH TREES IN THE ROAD REPORTED ON
            COUNTY RD S.

&&

LAWRENCE
Local storm report, Aug 24, 3:29 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
329 AM CDT WED AUG 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 AM     FLASH FLOOD      1 E PROTIVIN            43.22N 92.07W
08/24/2016                   WINNESHIEK         IA   911 CALL CENTER

            WATER UP TO KNEES IN RESIDENCE AND EVACUATING

&&

SHEA
Local storm report, Aug 24, 3:33 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
333 AM CDT WED AUG 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0331 AM     FLASH FLOOD      STEUBEN                 43.18N 90.86W
08/24/2016                   CRAWFORD           WI   911 CALL CENTER

            MUDSLIDES ON HIGHWAY 179. WATER OVER BRIDGE AT OLD
            HIGHWAY 61.

&&

SHEA

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 8:30 PM CDTSpecial Weather StatementARXChickasaw, Winneshiek60 min
Aug 23, 9:10 PM CDTAreal Flood AdvisoryARXAllamakee, Chickasaw, Clayton, Fayette, Floyd, Howard and 2 more3 hr
Aug 23, 9:57 PM CDTAreal Flood WarningARXChickasaw, Floyd, Howard9 hr
Aug 23, 10:11 PM CDTFlash Flood WarningARXWinneshiek4 hr
Aug 24, 12:21 AM CDTFlash Flood WarningARXHoward, Mitchell4 hr
Aug 24, 1:02 AM CDTFlash Flood WarningARXAllamakee, Winneshiek6 hr
Aug 24, 2:05 AM CDTRiver Flood WarningARXWinneshiek25 hr
Aug 24, 2:05 AM CDTRiver Flood WarningARXAllamakee3 days
Aug 24, 3:48 AM CDTFlash Flood WarningARXChickasaw, Howard3 hr
Aug 24, 4:11 AM CDTRiver Flood WarningARXWinneshiek17 hr
Aug 24, 4:17 AM CDTAreal Flood WarningARXHoward, Mitchell3 hr
Aug 24, 6:46 AM CDTFlash Flood Warning EmergencyARXAllamakee, Chickasaw, Howard, Winneshiek6 hr
Aug 24, 8:00 AM CDTRiver Flood WarningARXFloyd48 hr
Aug 24, 8:59 AM CDTRiver Flood WarningARXClayton4 days
Aug 24, 8:59 AM CDTRiver Flood WarningARXClayton3 days
Aug 24, 10:38 AM CDTSpecial Weather StatementARXChickasaw, Winneshiek82 min
Aug 24, 11:03 AM CDTAreal Flood WarningARXAllamakee, Chickasaw, Howard, Winneshiek24 hr

Nearby

Areal Flood Warnings in Iowa, 2016Every areal flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.